Publication Abstracts

Yu and Peebles 1969

Yu, J.T., and P.J.E. Peebles, 1969: Superclusters of galazies. Astrophys. J., 158, 103-113, doi:10.1086/150175.

We have analyzed the distribution in the sky of the "rich," "compact" clusters of galaxies, by means of a new statistical approach, in an attempt to find an independent test of the existence of superclusters in these data. Our results suggest that any tendency toward superclustering is scarcely above that to be expected for a random distribution. On the other hand, our results cannot rule out the existence of some superclusters. If there exist superclusters of the kind proposed by Abell, we place an upper limit of 10 percent on the possible fraction of the great custers that might be found in such superclusters.

Export citation: [ BibTeX ] [ RIS ]

BibTeX Citation

  author={Yu, J. T. and Peebles, P. J. E.},
  title={Superclusters of galazies},
  journal={Astrophysical Journal},

[ Close ]

RIS Citation

ID  - yu02100m
AU  - Yu, J. T.
AU  - Peebles, P. J. E.
PY  - 1969
TI  - Superclusters of galazies
JA  - Astrophys. J.
JO  - Astrophysical Journal
VL  - 158
SP  - 103
EP  - 113
DO  - 10.1086/150175
ER  -

[ Close ]

• Return to 1969 Publications

• Return to Publications Homepage